Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Feel very faint, completely black out after going gym. What do I do?

I joined the gym about 2 months ago and every time I go I feel very faint and completely black out. It is getting worse every time I go and rely on my friends to hold me up straight after exercising. I went again on Tuesday and the faintness was worse and my chest was still hurting 2 days after and feeling very chesty currently. What do I do? I am nearly 20, a female and I am a normal size girl.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I would strongly advise you to go to a physician and get yourself checked out before you continue exercising. Fainting during exercise means that the blood flow to the brain has been reduced. Chest pain can mean that there is extra strain on your heart to keep up the extra blood flow during exercise.
Kindly go to a physician as soon as possible, Discontinue exercise and other strenuous work until you get a clearance from your doctor.
Take care
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor